# SDR AU970366

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT9D7R4D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 781142
- Condition: Worn
- Location: Turbine Eng Oil
- Component: Pwa, JT9D7R4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MAIN OIL SUPPLY PIPE WORN THROUGH BY CHAFING ON `J' FLANGE BOLT HEADS
